# SDR QXEA200602893

- Difficulty date: October 17, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT WING LEADING EDGE, WS 180, LEADING EDGE SKIN HAS GOUGES ON UPPER LEADING EDGE SURFACE.  REPAIRED IAW SRM 51-12-00, 51-25-06, AND 51-25-16.
